# SDR MALA110149

- Difficulty date: June 16, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 9,416 hours, 6,016 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SILL HAS MINOR SURFACE CORROSION AT RBL45 AND FS280.  REMOVED MINOR SURFACE CORROSION ON FLOOR SILL AT FS 280 AND RBL 45 IAW SRM 51-21-06-001-001-A01.
